MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN MFG DC BOULDER VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number E2516H-GNSB
Medical Device Problem Codes Self-Activation or Keying (1557); Connection Problem (2900)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted the unit had a latch on switch failure.It was reported that the device was not detected by the unit.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device was non-responsive when plugged into the generator.Medtronic troubleshooting of the returned device found that when the pencil was self activating in the cut mode when plugged into the generator and 40 kohm box.

Brand Name
VALLEYLAB
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
MDR Report Key10624508
Report Number1717344-2020-01158
Device Sequence Number2628063
Product Code GEI
UDI-Device Identifier10884524003016
UDI-Public10884524003016
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K813071
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE2516H-GNSB
Device Catalogue NumberE2516H-GNSB
Device Lot Number200240114R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/17/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2020
Initial Report FDA Received Date10/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1